MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM C CEMENTED STD STEM SIZE 3; CEMENTED HIP STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM C CEMENTED STD STEM SIZE 3; CEMENTED HIP STEM
Model Number 01.18.153
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15.February.2021: lot 2002911: (b)(4) items manufactured and released on 10-aug-2020.Expiration date: 2025-07-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: cup: mpact 01.32.152mb double mobility acetabular shell ø52 (k143453) lot.2000204.Batch review performed on 15.February.2021: lot 2000204: (b)(4) items manufactured and released on 1-jul-2020.Expiration date: 2025-06-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: ball heads: mectacer 01.29.202 biolox delta ceramic ball head 12/14 ø 28 size m 0 (k112115) lot.165965 batch review performed on 15.February.2021: lot 165965: (b)(4) items manufactured and released on 10-jan-2017.Expiration date: 2021-12-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with one similar reported event.Additional implant involved: liner: versafitcup dm 01.26.2852mhc double mobility hc liner 28/dmf (k092265) lot.2001457.Batch review performed on 15.February.2021: lot 2001457: (b)(4) items manufactured and released on 23-jun-2020.Expiration date: 2025-06-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with one similar reported event.
 
Event or Problem Description
The patient came in 1 month after the primary surgery due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised all components.The surgery was completed successfully.

Brand Name
STEM: AMISTEM C CEMENTED STD STEM SIZE 3
Common Device Name
CEMENTED HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11337496
Report Number3005180920-2021-00118
Device Sequence Number3483735
Product Code LZO
UDI-Device Identifier07630030804281
UDI-Public07630030804281
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103189
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/05/2025
Device Model Number01.18.153
Device Catalogue Number01.18.153
Device Lot Number2002911
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2021
Initial Report FDA Received Date02/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;